Biogesic paracetamol syrup price

Generic Name: PARACETAMOL
Indications/Uses: Relief of minor aches and pains like headache, backache, menstrual cramps, toothache & pain associated w/ common cold & flu. Used also for fever reduction.
Administration: May be taken with or without food.
Contraindications: Hypersensitivity. Anemia, cardiac & pulmonary disease. Hepatic or severe renal disease.
Special Precautions: Hypersensitivity. Anemia, cardiac & pulmonary disease. Hepatic or severe renal disease.
Side Effects: skin rash, hives, or itching, unusual tiredness or weakness.

Indication

This medicine is used for the relief of minor aches and pains due to the common cold, flu, headache, sore throat, and toothache; For fever reduction.

YOUR CHILD’S MEDICINE AT A GLANCE
Biogesic-P 50mg/125mg Syrup is a mixture of two medicines. They belong to a class of medicines known as nonsteroidal anti-inflammatory drugs (NSAIDS). Such medicines, including Biogesic-P 50mg/125mg Syrup, help lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.

Biogesic-P 50mg/125mg Syrup works by blocking the action of a chemical messenger that is known to cause fever and inflammation. Adhere to the prescribed dose, time, and way while giving this medicine to your child. It can be given orally before or after meals. However, it is best to give this medicine to your child after meals as this will prevent the chance of developing an upset stomach. Try giving it at a fixed time so that it becomes a part of your child’s daily routine and helps prevent missing a dose.

If your child vomits within 30 minutes of taking this medicine, give the same dose again but do skip it if it’s time for the next dose. Avoid giving more than the recommended dose for fast relief as that may cause unwanted effects in your child. Complete the full dose of the medicine even if your child feels better after a few doses because stopping the medicine in between may worsen the condition.

Your child may exhibit side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea after taking this medicine. These side effects are temporary and are likely to subside once your child’s body adapts to the medicine. In case they persist or become bothersome for your child, do consult your child’s doctor on a priority basis.
USES OF BIOGESIC-P 50MG/125MG SYRUP IN CHILDREN
Pain relief
BENEFITS OF BIOGESIC-P 50MG/125MG SYRUP FOR YOUR CHILD
In Pain relief
Biogesic-P 50mg/125mg Syrup is a combination of two medicines that belong to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAIDs). It is used for short term relief of pain, inflammation, and swelling in conditions that affect joints and muscles. It works by blocking chemical messengers in the brain that tell us we have pain. It can help relieve pain in conditions like rheumatoid arthritis and osteoarthritis.

Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. This will help you to go about your daily activities more easily and have a better, more active, quality of life.
SIDE EFFECTS OF BIOGESIC-P 50MG/125MG SYRUP IN CHILDREN
Biogesic-P 50mg/125mg Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-
Common side effects of Biogesic-P
Nausea
Vomiting
Stomach pain
Heartburn
Diarrhea
Allergy
HOW CAN I GIVE BIOGESIC-P 50MG/125MG SYRUP TO MY CHILD?
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Biogesic-P 50mg/125mg Syrup is to be taken with food.
HOW BIOGESIC-P SYRUP WORKS
Biogesic-P 50mg/125mg Syrup comprises two active ingredients: Nimesulide and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
SAFETY ADVICE
warnings
Kidney
CAUTION
Biogesic-P 50mg/125mg Syrup should be used with caution in patients with kidney disease. Dose adjustment of Biogesic-P 50mg/125mg Syrup may be needed. Please consult your doctor.
However, the use of Biogesic-P 50mg/125mg Syrup is not recommended in children with severe kidney disease.
warnings
Liver
CAUTION
Biogesic-P 50mg/125mg Syrup should be used with caution in patients with liver disease. Dose adjustment of Biogesic-P 50mg/125mg Syrup may be needed. Please consult your doctor.
Discuss with your doctor thoroughly before giving Biogesic-P 50mg/125mg Syrup to your child. Regular monitoring of Liver Function Tests (LFT) is recommended while your child is taking this medicine.
WHAT IF I FORGET TO GIVE BIOGESIC-P 50MG/125MG SYRUP TO MY CHILD?
Do not panic. Unless your doctor has advised a specific regime for your child, you may give the missed dose if it’s not more than 12 hours late. If it is almost time for the next dose, do not give a double dose and follow the prescribed dosing schedule.
All substitutes
For informational purposes only. Consult a doctor before taking any medicines.
Biogesic-P 50mg/125mg Syrup
₹13.75/Syrup
Anglopar Plus 50 mg/125 mg Syrup
Anglo-French Drugs & Industries Ltd
₹8.81/syrup
36% cheaper
Nimutal Plus Syrup
Elder Pharmaceuticals Ltd
₹9.37/syrup
32% cheaper
Nimos P Syrup
Mankind Pharma Ltd
₹10/syrup
27% cheaper
Nimopen P Syrup
Morepen Laboratories Ltd
₹11.25/syrup
18% cheaper
Neulab Active Syrup
Laborate Pharmaceuticals India Ltd
₹12.5/syrup
9% cheaper
VIEW ALL SUBSTITUTES

Quick tips
video img
play img
Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice.
Give plenty of fluids to your child, if diarrhea occurs as a side-effect.
If your child exhibits signs of inflammation like redness or swelling,try placing an ice-pack over the affected area to reduce redness and swelling.
Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
If Biogesic-P 50mg/125mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.

We will be happy to hear your thoughts

Leave a reply

Healthy Gifts USA
Logo
Reset Password